Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 18205, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/18205

Estimates of topological entropy of continuous maps with applications

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 27 September 2005; Accepted 19 December 2005

Copyright © 2006 Xiao-Song Yang and Xiaoming Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. L. Alsedà, J. Llibre, and M. Misiurewicz, “Low-dimensional combinatorial dynamics,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 9, pp. 1687–1704, 1999. View at Google Scholar · View at MathSciNet
  2. J. S. Cánovas and A. Linero, “On topological entropy of commuting interval maps,” Nonlinear Analysis, vol. 51, no. 7, pp. 1159–1165, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Chase, J. Serrano, and P. J. Ramadge, “Periodicity and chaos from switched flow systems: contrasting examples of discretely controlled continuous systems,” IEEE Transactions on Automatic Control, vol. 38, no. 1, pp. 70–83, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Froyland, O. Junge, and G. Ochs, “Rigorous computation of topological entropy with respect to a finite partition,” Physica D, vol. 154, no. 1-2, pp. 68–84, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Horn and P. J. Ramadge, “A topological analysis of a family of dynamical systems with non-standard chaotic and periodic behaviour,” International Journal of Control, vol. 67, no. 6, pp. 979–996, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Hric, “Topological sequence entropy for maps of the circle,” Commentationes Mathematicae Universitatis Carolinae, vol. 41, no. 1, pp. 53–59, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Málek, “Distributional chaos for continuous mappings of the circle,” Annales Mathematicae Silesianae, no. 13, pp. 205–210, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Robinson, Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, Studies in Advanced Mathematics, CRC Press, Florida, 1995. View at Zentralblatt MATH · View at MathSciNet
  9. T. Schürmann and I. Hoffmann, “The entropy of “strange” billiards inside n-simplexes,” Journal of Physics. A, vol. 28, no. 17, pp. 5033–5039, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-S. Yang and Y. Tang, “Horseshoes in piecewise continuous maps,” Chaos, Solitons & Fractals, vol. 19, no. 4, pp. 841–845, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet